MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD MYCARELINK; PULSE GENERATOR, PERMANENT, IMPLANTABLE

PLEXUS MANUFACTURING SDN. BHD MYCARELINK; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number 24950JLQ
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Codes Shock (2072); Electric Shock (2554)
Date of Event 10/03/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient had questions about how to work the hand held activator and was shocked by the remote monitor when the reader was placed against the device.The patient was advised to contact the clinic and educated that the monitor and device do not have any type of shock therapy that it provides to the patient.The monitor and device are still in use and the patient has had several successful transmissions since the date of the call.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
MYCARELINK
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key6162417
Report Number3004593495-2016-00524
Device Sequence Number16259463
Product Code NVZ
UDI-Device Identifier00643169705753
UDI-Public00643169705753
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/03/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number24950JLQ
Device Catalogue Number24950JLQ
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/03/2016
Supplement Date Received by ManufacturerNot provided
10/03/2016
Initial Report FDA Received Date12/09/2016
Supplement Report FDA Received Date04/06/2017
09/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LNQ11, CARDIAC MONITOR
Outcome Attributed to Adverse Event Life Threatening;
Patient Age53 YR